U.S. doctors online nowAsk doctors free
ZA
A 29-year-old female asked:

good day, i am a o+ anaemic. lately i have been feeling dizzy, constant headaches, stomach cramps, diarrhea with mucus and blood in them. i bough imodium and loperamide but they didn't help. please assist?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Anemia, diarrhea: You may have inflammatory bowel disease like ulcerative colitis or an invasive bacterial intestinal tract infection. Anemia will be aggravated and causes lighteadedness,fatigue and weakness. Drink adequate room temperature fluids, Avoid all roughage and follow a bland,soft solid diet.Take antidiarrhea meds per instructions. Contact a gastroenterologist You need proper tests and specialist care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 4, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.